# SDR REXA2012121201765

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 21,643 hours, 19,381 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOX DOOR BROKE.  REMOVED AND REPLACED O2 STORAGE BOX IAW AMM 35-11-15.  LEAK AND OPS CHECK GOOD.  OK FOR SERVICE.
